• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Hello

Status
Not open for further replies.
#1
I have been diagnosed with schizophrenia for about a year now. In the last two month I have been feeling extremely suicidal and depressed. I don't have any personal problems. I don't hear any voices are have any hallucinations since I have been taking medication. I am not sure if it is the medication or the sickness that is causing my depression and suicidal thoughts and impulses. I have told my counselor and doctor about it, and my doctor added Zoloft and raised my Lamatical. I also take Geodon. They both told me that it will take a couple of weeks to work. Just hang in there. I am trying, but I still feel suicidal and depressed. Sometime it is so overwhelming and controlling that I have tried to commit suicide, and I have a plan to commit suicide. I am scared,because it is so hard to control. I feel suicidal all the time. I was just wondering if there is anybody else that has schizophrenia feels suicidal and hopeless.
 

Isabel

Staff Alumni
#2
Hi Renee,

First welcome at SF :) ,

You will find lots of people here have issues very similar to yours. Hopefully you will find the community supportive and understanding. again, welcome!
 

Angie

Fiber Artist
Safety & Support
SF Supporter
#3
Welcome to SF

I hope you find support and encouragement here.

Please feel free to post so we can get to know you. We are a supportive bunch.

:hug:
 

Speedy

Staff Alumni
#4
A warm welcome to you, Renee! I hope your medication changes will help you. Take care of yourself and stay safe...Alex
 

jimk

Staff Alumni
#5
welcome renee.. like others have said to you, it takes maybe a couple of weeks for medication changes to actually get to where you are going to be with them.. in the meantime, if the urge to end it all becomes overpowering and real darn serious then please reach out quickly to your medical team and get some help.. you take care, Jim
 

Stranger1

Forum Buddy & Antiquities Friend
#8
Hi Renee, Welcome to the forums..I suffer with skyzophrenia, depression, anxiety, paranoia, And a few more problems..My meds help quite a bit.. What do they have you on for the skyzophrenia??I'm on a high dose of prolixin..I still see things everynow and then but the voices have stopped..I wish you the best..
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$600.00
Goal
$255.00
Top